# SDR ABXA050374

- Difficulty date: December 7, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,100 hours, 62,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134152
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF CORROSION ON LOWER SIDE OF FLAP LEADING EDGE, AT OUTBOARD END OF INBOARD FIXED VANE.  REPAIRED AREA IAW DC9 SRM 57-01.
